On countable simple unidimensional theories

Journal of Symbolic Logic 68 (4):1377-1384 (2003)

Abstract

We prove that any countable simple unidimensional theory T is supersimple, under the additional assumptions that T eliminates hyperimaginaries and that the $D_\phi-ranks$ are finite and definable

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,722

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
16 (#671,795)

6 months
1 (#387,390)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Lovely Pairs of Models.Itay Ben-Yaacov, Anand Pillay & Evgueni Vassiliev - 2003 - Annals of Pure and Applied Logic 122 (1-3):235-261.
Unidimensional Theories Are Superstable.Ehud Hrushovski - 1990 - Annals of Pure and Applied Logic 50 (2):117-137.
[Omnibus Review].Anand Pillay - 1984 - Journal of Symbolic Logic 49 (1):317-321.
Simple Theories.Frank O. Wagner - 2002 - Bulletin of Symbolic Logic 8 (4):522-524.

View all 7 references / Add more references

Citations of this work

On the Forking Topology of a Reduct of a Simple Theory.Ziv Shami - 2020 - Archive for Mathematical Logic 59 (3-4):313-324.
On Analyzability in the Forking Topology for Simple Theories.Ziv Shami - 2006 - Annals of Pure and Applied Logic 142 (1):115-124.

Add more citations

Similar books and articles

A Note on Lascar Strong Types in Simple Theories.Byunghan Kim - 1998 - Journal of Symbolic Logic 63 (3):926-936.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Definability and Definable Groups in Simple Theories.Anand Pillay - 1998 - Journal of Symbolic Logic 63 (3):788-796.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
On Kueker Simple Theories.Ziv Shami - 2005 - Journal of Symbolic Logic 70 (1):216 - 222.